# SDR IPXA2018011125372

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 93,528 hours, 16,401 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Lt Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DOOR EICAS,  AIR TURNBACK,  LEFT BODY GEAR DOOR FAULTED.  R & R THE LEFT BODY LANDING GEAR DOOR ACTUATOR IAW MM 32-33-27-004-001, AND 32-33-27-404-006.  OPS AND LEAK CHECKED GOOD.  OK FOR SERVICE.
